# SDR FDKA200606143

- Difficulty date: June 27, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,347 hours, 12,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6043 TRI.  CREW REPORTED AN EMERGENCY EXIT ROW MAIN LIGHT INOP AND OVERHEAD LIGHT.  MAINTENANCE SECURED THE WIRES, SYSTEM OPS GOOD.
